MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number 42801-28
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.However; testing has not yet been completed.
 
Event or Problem Description
The event involved a transpac¿ it monitoring kit, 84" safeset reservoir, 2 blood sampling port, 3ml flush device, un-bonded macrodrip where it was reported that the arterial line breaks easily just distal to safe set syringe (towards patient) soon after priming prior to connecting to a patient.It was not simply a luer lock disconnect, was a broken section of tubing.The set up was, the device was connected to a 500 ml normal saline and primed.A pressure bag was utilized with the saline after priming as it was standard practice for hemodynamic monitoring.No medications were involved.There was no patient involved and no patient harm.
 
Additional Manufacturer Narrative
The reported complaint of separation was confirmed on the returned set.During visual inspection, the 25" pressure tubing was received separated from the female luer.The tubing pocket of the tubing was observed to be tacky.The separation of the bond was due to the pressure tubing being tacky.The probable cause of the pressure tubing being tacky is due to the uv adhesive on the tubing not being fully cured during assembly.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key16214885
Report Number9617594-2023-00029
Device Sequence Number11854620
Product Code DRS
UDI-Device Identifier00887709120778
UDI-Public(01)00887709120778(17)250501(10)5971236
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model Number42801-28
Device Catalogue Number42801-28
Device Lot Number5971236
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE, MFR UNK
Patient SexUnknown